MathSciNet Relay Station
MathSciNet bibliographic data
MR2563711 65L12 (34K26 65L03 65L11)
Amiraliyeva, I. G.; Amiraliyev, G. M. Uniform difference method for parameterized singularly perturbed delay differential equations. Numer. Algorithms 52 (2009), no. 4, 509–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement